# SDR 9614979926

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS AT ROWS 8, 9 AND 10 INOPERATIVE.  FOUND CONNECTOR BEHIND WALL PANEL AT 10R DISCONNECTED.  RECONNECTED, OPERATIONAL CHECK OK.
